# SDR BUE2005F00000

- Difficulty date: November 1, 2004
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N159AD
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Engine: Rroyce SPEY55515P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 18355515P
- Condition: Vibration
- Location: Nr 1
- Part time: 38,297 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION THEN EGT STARTED RAISING TOWARD UPPER LIMITS, ENGINE DID NOT RESPOND TO ENGINE EGT CHECK LIST, SO  THE ENGINE WAS SHUT DOWN.
